International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 359-366
doi:10.1155/S0161171292000462

Analytic solution of Riccati equations occurring in open-loop Nash multiplayer differential games

L. Jódar and E. Navarro

Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, E.T.S.I.I., P.O. Box 22.012, Valencia, Spain

Abstract

In this paper we present explicit analytic solutions of coupled Riccati matrix differential systems appearing in open-loop Nash games. Two different cases are considered. Firstly, by means of appropriate algebraic transformations the problem is decoupled so that an explicit solution of the problem is available. The second is based on the existence of a solution of a rectangular Riccati type algebraic matrix equation associated with the problem.